# SDR SIMA3223

- Difficulty date: November 17, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: CBC16707
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RSW - FLT 5382 - FLIGHT ATTENDANT SMELLED BURNING RUBBER FROM THE GALLEY.  MAINTENANCE FOUND THE COFFEE POT CONNECTOR BURNED.  COFFEE POT PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE ELECTRICAL CONNECTOR FOR THE LEFT HOT JUG.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
